# SDR SIMA20141218006

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,355 hours, 32,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXTERNAL EMER LIGHTS FAIL TO ILLUMINATE.  FUSE ON CHARGER ASSEMBLY WHICH IS CONNECTED TO BOTH AFOREMENTIONED LIGHTS HAS A RESISTANCE OF 9.7 OHMS.  ONCE FUSE WAS REPLACED DISCREPANCY WAS CORRECTED.  WORK PERFORMED IAW AMM 33-50-04 FOR ACCESS TO BATTERY NR 4 & SMP FOR REMOVAL & REPLACEMENT OF FUSE.
